MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048997
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "at the neck of this accessory the tubing has cracked and dislodged".No patient injury or harm reported.Device was replaced.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned the tracheal swivel connector from unit 5-16039 et tube, sher-i-bronch, ls, 39 fr for investigation.The et tube, suction catheters, y connector, and bronchial swivel connector were not returned.The returned connector was visually examined with and without magnification.Visual examination of the returned sample revealed that the tracheal swivel connector was broken on the 15mm side.The swivel connector is a component purchased from a supplier.A non-conformance was previously opened to further investigate this issue.Corrective actions were implemented under the non-conformance on 08jan2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13737860
Report Number3003898360-2022-00053
Device Sequence Number4762319
Product Code CBI
UDI-Device Identifier14026704617415
UDI-Public14026704617415
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN048997
Device Catalogue Number5-16039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown